# SDR VNAA202405130025

- Difficulty date: April 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 601R134002
- Condition: Corroded
- Location: Lh Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORE LUGS L4, L5 & L6 AT HINGE FITTINGS OF THE LH AILERON ASSY.   BORE LUGS L4, L5 & L6 AT HINGE FITTINGS OF THE LH AILERON ASSY WERE REPAIRED PER REO 670-57-61-237 REV. --
